Can a laser helmet cause you to lose more hair?

   
Share/Bookmark
 

debtdue

Rank

New Member

Total Posts: 4

Member Since:
November 2011

February 03, 2012, 06:55 PM

I have been on the laser helmet for about 3 months now and my hair is starting to thin more than before.  I am using it every other day and doing the Zix II topical.  My scalp is bright red now and there are some red bumps on the forehead line.  My scalp is very sensitive and i am noticing small red bumps and a cut in the skin.

I don’t think this is normal, so I am going to stop using the helmet.  Does anyone have any suggestions on this or seen this happen to anyone?

Thanks for the help.  I have attached a picture below to show what it looks like:

http://i42.tinypic.com/2vk12m1.jpg

 

IGNORE

Avatar

Nidhogge

RankRankRank

Editor

Total Posts: 510

Member Since:
January 2010

# 1 ]

February 06, 2012, 03:48 PM

debtdue—

Google “intense pulsed light” + “demodex”.  Laser Therapy is a complete anathema to demodex mite populations, and I’ve ready studies in the past that showed that these parasites are found in significantly larger numbers on those afflicted with MPB than those without.  Those bumps look exactly like ones that I’ve gotten when treating for demodex…essentially, these things are in your follicles munching on sebum and reproducing like rabbits.  When you start killing them, they die-off in the follicle and cause what are essentially a variation of acne.  This is a good thing, as it shows that your body is pushing the crap out of your pores and to the surface.  I would NOT be discontinuing usage at this time.

Losing hair a few months into lasering is not uncommon, and is a temporary thing while thicker terminal hairs gradually replace the prior weaker hairs.  LLLT results are typically seen 6 to 12 months in.  It’s a slow process, but I highly recommend sticking it out.  You may also want to add a good topical to your regimen and organic shampoo.

 

IGNORE

Avatar

The Zix Creator

RankRankRank

Editor

Total Posts: 638

Member Since:
January 2010

# 2 ]

February 06, 2012, 04:43 PM

Yea Nid that’s been my experience too. Sometimes people literally get acne. It is a transitory effect and should pass.

 

IGNORE

debtdue

Rank

New Member

Total Posts: 4

Member Since:
November 2011

# 3 ]

February 06, 2012, 05:36 PM

Thanks for the advice Nidhogge.  It is a little unsettling, but I do realize that there are some serious changes going on with the intense lazering that I have been doing.  I can tell that the skin is getting softer on the areas that I have been lazering, so I take that as a good sign.  Slow and steady seems to win this race and glad that there are good people leading the way.

 

IGNORE

Kazbar

RankRank

Member

Total Posts: 30

Member Since:
September 2011

# 4 ]

February 06, 2012, 09:18 PM

Hi debtdue,
          I had the same issue. Currently i’m into my 4th month of laser. I overcame the mass shedding by using Rejuveplex which ceased the shedding pretty quickly within 48 hrs. Just to let you know my regimen at the moment which has SIGNIFICANTLY reduced my shedding is:

- First week using Rejuveplex morning and night.
- Thereafter, morning ZixII and Rejuveplex at night
- Regenepure DR shampoo daily use
- And of course O.M.G’s 20min laser x 3week

GoodLuck,
Kazbar

 

IGNORE

 
   
 








THE INTERNET'S HOME FOR

HAIR LOSS NEWS, TREATMENTS, SOLUTIONS, AND FORUMS.